Journal of Differential Geometry

Area growth and rigidity of surfaces without conjugate points

Victor Bangert and Patrick Emmerich

Full-text: Open access

Abstract

We prove flatness of complete Riemannian planes and cylinders without conjugate points under optimal conditions on the area growth.

Article information

Source
J. Differential Geom., Volume 94, Number 3 (2013), 367-385.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1370979332

Digital Object Identifier
doi:10.4310/jdg/1370979332

Mathematical Reviews number (MathSciNet)
MR3080486

Zentralblatt MATH identifier
1278.53038

Citation

Bangert, Victor; Emmerich, Patrick. Area growth and rigidity of surfaces without conjugate points. J. Differential Geom. 94 (2013), no. 3, 367--385. doi:10.4310/jdg/1370979332. https://projecteuclid.org/euclid.jdg/1370979332


Export citation